# SDR DL76S071577

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 48,684 hours, 22,338 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101656306
- Part serial: PDO392
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DEPLOYMENT, C/W OP 7838 AND REPLACE OFF WING SLIDE AFTER DEPLOYMENT.
